Stop Those Weight Loss Meds!

Alli and Xenical weight-loss drugs linked to liver failure and death.

Stop Those Weight Loss Meds!

Alli and Xenical weight-loss drugs linked to liver failure and death.

-Sarah Polonsky

        Weight loss

The U.S. Food and Drug Administration has approved two new warnings for prescription weight-loss drug Xenical and over-the-counter pill Alli, so it is clear to consumers that both drugs have had reports of severe liver injury.

The active ingredient that both drugs share, called Orlistat, can cause liver damage. Symptoms include itching, yellow eyes or skin, dark urine, light-colored stools or loss of appetite. The FDA advises patients to stop taking either medicine and seek medical attention if they notice these symptoms.

Read Guys Cologne Can Damage Their Sperm

Orlistat has been on the market for four years already. What was the hold up with figuring this information out?

“The FDA said it reviewed 12 cases of severe liver damage in patients outside the United States who took Xenical, and one in a U.S. patient who took Alli,” according to Reuters. “Two died and three needed liver transplants.”

Despite reports that liver damage from these drugs has been so severe and can often lead to death, the warning label on Alli will stress that these cases are rare. (That’s Fit)

More News: Alicia Keys Has Big News!

Photo Sources

 


follow BettyConfidential on... Pinterest


Read More About...
Related Articles...

0 thoughts on “Stop Those Weight Loss Meds!

  1. CityLady212 says:

    This is gross!

Leave a Reply

top of page jump to top